Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Tired, spacy, and forgetful. Why? Are they hormones? Thyroid issues?

I am so tired, spacy, and forgetful all of the time. All I want to do is sleep. i started 50 mg of Zoloft for Post Partum Depression after I had my son. He is now 11 mo old. A little less than a month ago, I got married and moved. I am a stay at home mom, have been since last May. My biological mother had thyroid disease . My dad has sleep apnea . About a month ago, my female dr upped my zoloft to 100 mg and the spaciness increased. I have NO sexual desire. I feel like I m incapable of love. Something is VERY wrong with me. Three or four days ago, I called the female dr. and asked if I could lower my zoloft to 50 mg again. She said just cut my pills in half until the next prescription batch. I have been doing that. Meanwhile, I have started new birth control pills lo loestrin fe about a week after I got married at the first sign of bleeding like i was instructed. i had a light period for a week, then a very heavy period, then two days no period and back to light period again. I m not sure what is wrong, if it is depression/anxiety, anemia (i was diagnosed as anemic at my son s 9 mo appt), hormones, sleep issues, or something else like thyroid issues.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

From your query it appear that you have multiple anxiety and depression symptoms. These problem increases perceived stress in routine life, sleep, appetite and activity level. You already have family history of thyroid dysfunction in mother. Thyroid dysfunction and anemia decreases response to anti depressants treatment so get it evaluated and treated.

I think your anxiety symptoms are not fully controlled with zoloft, may be due to above reasons. Apart from that zoloft itself lead to decrease sexual desire. It is better to seek consultation from specialist for such problems like psychiatrist so that your anti depressant can be changed.

Apart from that aerobic exercise, healthy diet and supportive counseling will help you.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor